# SDR IPXA09556505

- Difficulty date: June 13, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1900 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR (OUT OF LIMITS) DENT ON FUSELAGE SKIN AT BS 1900, STR 4R.  REMOVED DAMAGE, POTTED CORE CELLS, INSTALLED AND BONDED TWO REPAIR DOUBLERS PER SRM 51-70-10-2R2.
